# SDR DALA2017051603949

- Difficulty date: May 14, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 66,314 hours, 21,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAINED ILLUMINATED AT ROWS 27 - 35 ON THE RT SIDE WITH SWITCH IN AUTO & OFF POSITION.  WHEN TURNED ON, THE BACK OF THE CABIN LIGHTS ON FLOOR WERE INOPERATIVE, FRONTCABIN OK.  R & R THE BATTERY PACK. EMERGENCY LIGHTS CHECKED OK IAW AMM 33-12.
